# SDR ASAA2016041816445

- Difficulty date: April 18, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 29,713 hours, 9,040 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCK-UP, RESOLVED FOLLOWING THE QRH PROCEDURE.  ACFT GROUNDED. VERIFIED SATCOM PROMPT IS PRESENT ON MCDU SCREEN, REF FIM 23-15, TASK 801, STEP C.
